IJPAM: Volume 94, No. 5 (2014)
FOR BERNOULLI RANDOM SUMMANDS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. This paper gives a new bound for the total variation distance between the distribution of random sums of independent Bernoulli random variables and an appropriate Poisson distribution. The bound in this study is sharper than that reported in [#!YN!#]. Two examples have been given to illustrate the result obtained.
Received: March 26, 2014
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: Bernoulli random variable, Poisson approximation, random sums, total variation distance
Download paper from here.
DOI: 10.12732/ijpam.v94i5.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 693 - 696